Doctor insights on:
Does Zoloft Make You Tired
I have been on Zoloft (sertraline) for 4 months. I have been on 200mg for 8 weeks. Only now am I experiencing super tiredness, dizzy,nausea, no appetite. This normal?
Side effects: These are definitely in the realm of side effects. Did these side effects occur suddenly or slowly over time. Slowly over time would make more sense as the Zoloft (sertraline) begins to take effect. This medication may not be the right one for you if it starts to cause difficulties in other aspects of your life (with respect to side effects). If nothing else has changed or is causing this of course. ...Read more
On day 6 of Zoloft (sertraline) and feel tired and kind of sick. I usually exercise a lot but have not been this week. Could it help if I start back exercising?
I have been on 125mg of Zoloft (sertraline) for a few years now and I'm tired all the time. I can't take less because last time I tried it made me sick/anxious.?
Need more.: It sounds to me that you are still depressed and may need to increase your dose . Talk to your doctor about it. ...Read more
I just started taking Zoloft (sertraline) and everytime i. Feel tired why do Zoloft (sertraline) make you lethargic?
Side effect : Zoloft (sertraline) is an antidepressant that can cause side effects, including tiredness. In some instances, these side effects are temporary, where the side effect goes away with time. In other instances, it can be a side effect that lasts as long as you continue the medication. Best to discuss these with the prescribing physician. ...Read more
I've been taking 100mg Zoloft (sertraline) for about 1 and 1/2 year but I feel tired, sluggish, an have little motivation. I want to stop taking it or try a diff ad?
Discuss with your Dr: You have some good points as you are on a relatively good dose of the sertraline, yet have the symptoms as described. For continuity of care and to assure the treating physician, who knows your case best, it is important for you to discuss these important issues and concerns with them. Best wishes. ...Read more
FATIGUE EVAL: Normally will resolve as Zoloft (sertraline) doseAdjustment. If not you need full EXAM AND labs. CBC/CMP/B12/FOLATE /TFTS/VITD/CRP//SED RATE//IRON STUDIES/LYME TITERS. Start a. Gluten free diet Wholeapproach.com gutbliss.com. And high potency vitamins. Rejuvenation-science.com Then review results if no firm diagnosis is made, a sleep study may be necessary much subtle sleep disorders cause Fatigue ...Read more
30yearold woman&have been tired for as long as I can remeber. At least since teens. What could this be? On bc&zoloft currently. B4 that other similar meds
I am constantly tired on zoloft (sertraline). I currently take it in the morning, is it possible if I switch to take it at night this will help with fatigue?
It could: If zoloft (sertraline) makes you sleepy or fatigued, taking it at night may decrease this effect. Tiredness and fatigue can also be symptoms of depression, though. Not knowing how you were before beginning the medication, it's hard to know which is happening (ongoing depression or side effects from zoloft (sertraline)). Best to speak with your physician so s/he can advise you better. ...Read more
I have been on zoloft for 3 years now. My doc changed me to serdep. I just really feel fuzzy and tired, it's been a week now, is this normal? Should i just wait it out? Appreciate the advice
In my practice, with my patients, I have not seen a patient with fatigue caused by either zoloft (sertraline) or buspirone, either along or together.
If you are taking them for depression and anxiety, fatigue may be caused from either underlying condition.
Please consult with your treating physician. ...Read more
Took Zoloft (sertraline) 100mg 2 months, stopedcold. Only dizzy & very tired, how long will this last?
I'm on 25mg of zoloft and makes me feel anxious, have insomnia, feel sedated and makes me feel tired. On day 3. Can I split it in half?
Yes: You could, but you may be better off going back to your primary care provider and get a different medication. ...Read more
My boyfriend won't take meds now cuz zoloft (sertraline) made him so tired. Now he gets paranoid and jealous. Is there hope cuz I love him so much...
Other medications,: That do not cause tiredness, are available that may be helpful for your boyfriend. If he was not paranoid or jealous while he was taking the Zoloft (sertraline) then another medication may help to control these problems without the same side effect. I suggest some intensive counseling to try to get to the root of his paranoia and jealousy, which may or may not be treatable with medication. ...Read more
What withdrawal can I expect tappering Zoloft (sertraline) 50 mg a week from 200 mg a day it's day 5 fill very tired like my head is empty and got bad runs.
Slower tapering.: If your symptoms appeared when you started to cut your doses down, then go back to the previous dose which did not have the side effects and taper more slowly like cutting down by 25 mg. Doses a week at time. The symptoms are what they call "discontinuation syndrome" not the same as withdrawal from narcotics.If you continue to have problems go back to your psychiatrist. ...Read more
R pupil larger off and on x years when tired. Started Zoloft (sertraline) 1 mo ago, now 2-3 mm larger consistently. Worse in am and dim lighting. Zoloft (sertraline) cause?
Took Zoloft (sertraline) 100mg for 2 months side effects were bad (I'm 17) stopped 4 days ago & I'm only a bit dizzy&very tired. How long will this last?
Did you stop cold: Turkey? Did you do this without discussing it with your medical provider? Do your parents know? Normally, ssri's are tapered. ...Read more
Taking Zoloft (sertraline) 25mg for 4 days, already feel extremely tired, numb, zombie like. Can these side effects happen in only 4 days? Thought it took weeks
Yes.: It is possible to experience sedating or activating side effects in the first few days after taking a ssri. Usually, the effects wear off after a few days. If you continue to experience fatigue and numbness, speak with your medical provider about possibly changing to a different med. ...Read more
Just upped my Ritalin LA 20 to 30mg. Also, taking Zoloft (sertraline) 100mg. I feel tired and don't want to do anything, sadness feelings. Why am I not feeling btr?
Talk to your doctor : You might be experiencing side effects to your medication. Contact your doctor. ...Read more
Can 212.5 mg of Zoloft (sertraline) be considered an overdose? I've been taking that dose for a while but recently feel always tired however difficult 2 fall asleep
I take Zoloft (sertraline) it's been.3 months, I feel so tired and my mind is always blank i sometimes find it difficult to make a conversation is Zoloft (sertraline) the reason?
I'm taking Zoloft (sertraline) 75mg I'm a smoker and going up stairs makes my heart pound but everyday I'm always tired is it the pills or my heart?
On Zoloft (sertraline) — I won't sleep for days without fatigue or drowsiness? I know I need to sleep, I didn't have this problem before Zoloft (sertraline)
Slowly decreasing off zoloft (sertraline) for anxiety. Can a withdrawal symptom be depression? Tired and very unmotivated lately.
Zoloft (sertraline) Dose: I hope that your physician is supervising your Zoloft (sertraline) dose reduction because if you have been on it for any length of time, the titration to zero needs to be medically supervised so that you do not experience serotonin syndrome. Also, was any thought given to what antidepressant will replace the Zoloft (sertraline) once you are completely off of it? It sounds like you need an alternative antidepressant. ...Read more
I am on Zoloft wellbutrin (bupropion) and ativan. I am still always low with no motivation or drive. I barely ever have a "good day" like 3 x a year maybe. Tired?
Depression: The treatment for depression often requires several trials and combinations to get the best result. Cognitive or talk therapy can augment or supplement the medications. See your psychiatrist monthly to gauge the effect of medication changes and dosages among the medications. ...Read more
Sleeping is starting to depress me but it is also all I want to do. In the process of switching to Effexor (venlafaxine) from Zoloft. Super tired. Naps every day.
Hi, I've been on 50 mg of Zoloft for 11 days. I take it in the morning per my prescribing physicians instructions. It makes me very tired about 30 min after taking it, where I can't function. The drowsiness lifts about 4 hours later. Is this a side effect
Zoloft (sertraline): Yes, it could be a side effect. I would suggest speaking with the prescribing physician of taking it at night. ...Read more
- Talk to a doctor online
- Does claritin make you tired?
- Does pseudoephedrine make you tired?
- Does lexapro make you tired?
- Does prednisone make you tired?
- Does pencillian make you tired?
- Does warfarin make you thirsty and tired?
- Does whey protein make you tired?
- Why does prometrium make you tired?
- Does chlorella make you tired?